# SDR 04081691

- Difficulty date: March 21, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N691BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7740
- Aircraft time: 2,639 hours, 2,278 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 24403615
- Part serial: 021720
- Condition: Inoperative
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH OF FLIGHT 7256 CREW RECEIVED A MLG BAY OVERHEAT INDICATION AND DECLARED AN EMERGENCY FLIGHT LANDED UNEVENTFULLY.  THE LEFT HAND MAIN LANDING GEAR LOOP DETECTOR WAS FOUND INOPERATIVE AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
